On estimation of the linearized drift for nonlinear stochastic differential equations
- Khasminskii, Rafail
- Milstein, Grigori N.
2010 Mathematics Subject Classification
- 60H10 62F 93E15
- asymptotic efficiency, maximum likelihood estimator, local asymptotic normality, stochastic stability
The estimation of linearized drift for stochastic differential equations with equilibrium points is considered. It is proved that the linearized drift matrix can be estimated efficiently if the initial condition for the system is chosen close enough to the equilibrium point. Some bounds for initial conditions providing the asymptotical efficiency of estimators are found.
- Stochastics and Dynamics, vol. 1 (2001), no. 1, pp. 23-43